Couldn't find what you looking for?

TRY OUR SEARCH!

After falling off a roof and fracturing my pelvis in three places I have been on percoset every four hours for about five weeks. The doctor moved me to high doses of ibuproprin and it is seeming to be ok.

However since I got off the percoset I have been weeping and have become fearful of the future which is not my normal outlook.

Could this emotion be triggered by the withdrawal

Thanks in advance!

Loading...

Ned, I just saw your post from over a year ago and I am very much surprised no one answered itl  I hope you went and get an answer from your doctor who removed you from the percocet but just in case you didn't receive an answer just know that what you went through was perfectly normal.  P is a painkiller which like any opiate drug works less and less over time and depends on you to take more.  Any opiate is a depressant and to have a bleak outlook on life and to be weepy is perfectly nornal. 

In fact I go through this everytime I have surgery and then get off the P.  There has to be something for those of us in chronic pain that works and does not cause q dependency.

I hope you are over all of this now and your pain is manegeable.  Good Luck to you!

Reply

Loading...